# SDR UPS00432865

- Difficulty date: May 16, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUPPORT STRUCTURE UNDER FLOORBOARD AT BS 420 - 440 RBL 98 CRACKED.  NEW CHORD FABRICATED AND FITTED IAW SRM 51-30-02.
